Contaminated Antibiotic Recalled

By: Associated Press
By: Associated Press

"The agency warned that using the drug could result in blood clots causing stroke, heart attack and other catastrophic problems."

Federal health officials are alerting doctors to the recall of an injectable antibiotic made by B. Braun Medical, due to floating particles found in vials of the drug.
The Food and Drug Administration posted the notice late Tuesday, warning health professionals that the company has recalled lot H3A7444 of its Cefepime for Injection USP and Dextrose Injection USP. Visible particles were found in a sample from the lot, including specs of metal, cotton fiber and hair.
The agency warned that using the drug could result in blood clots causing stroke, heart attack and other catastrophic problems.
The drug was distributed to hospitals, pharmacies and medical suppliers nationwide, according to the agency's release.
Patients experiencing health problems should contact their physician and report all issues to the company at 1-800-854-6851.


WILX.com is happy to provide a forum for commenting and discussion. Please respect and abide by the house rules:

Keep it clean, keep it civil, keep it truthful, stay on topic, be responsible, share your knowledge, and please suggest removal of comments that violate these standards.

See full commenting rules...
powered by Disqus
WILX 500 American Road Lansing, MI 48911 517-393-0110
Copyright © 2002-2014 - Designed by Gray Digital Media - Powered by Clickability 227931751 - wilx.com/a?a=227931751
Gray Television, Inc.